# SDR YENA20090810093

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 20,660 hours, 7,234 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG2401
- Part serial: E058864
- Condition: Failed
- Location: Oil Pressure
- Part time: 3,310 hours, 1,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1424 - LGB-SEA - OIL PRESSURE INDICATION WENT TO XX (AMBER) IN CLIMBOUT.  NO SECONDARY INDICATIONS.  CHECKED PER TSM 79-33-00-810-806, AMBER XX OIL DISPLAYED ON GROUND AT GATE.  METERED WIRES FROM CONNECTOR 4003EN.  VERIFIED 28VDC AND B GROUND PRESENT WHILE SHAKING HARNESS ON ENGINE.  NO OPEN OR SHORTS TO GROUND FOUND ON SENSOR WIRES REF WDM 71-51-02 AND 79-36-03.  REPLACED OIL PRESS XMTR (4003EN) PER MM 79-33-15. IDLE LEAK CHECK GOOD WITH NR 2 OIL PRESS IND NORMAL.
